# SDR AALA20180316008

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BETWEEN BS 1874 - 1895,  RBL 39,  FLOOR SUPPORT HAS CORROSION.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
